Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 29, NWS Austin/San Antonio, TX

April 13, 2019Atascosa County, Frio County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 10:40 AM CDT for Atascosa County, Frio County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 10:40 AM CDT (15:40 UTC)
Expired
Apr 13, 2019, 11:24 AM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atascosa County, TX, Frio County, TX

The radar

The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 10:50 AM CDTTSTM WND DMGJourdanton, TXSOCIAL MEDIA VIDEO OF LIMBS BREAKING IN ESTIMATED WINDS IN EXCESS OF 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:38 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS54 KEWX 131540
SVREWX
TXC013-163-131645-
/O.NEW.KEWX.SV.W.0029.190413T1540Z-190413T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1040 AM CDT Sat Apr 13 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Frio County in south central Texas...
  Central Atascosa County in south central Texas...

* Until 1145 AM CDT.

* At 1039 AM CDT, a severe thunderstorm was located near Goldfinch,
  or near Charlotte, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pleasanton, Jourdanton, Charlotte, Christine, Goldfinch, Coughran,
  Dobrowolski, McCoy, Hindes and Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2888 9890 2905 9834 2884 9815 2870 9885
TIME...MOT...LOC 1539Z 253DEG 34KT 2882 9879 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
3 follow-up statements
690 
WWUS54 KEWX 131552
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1052 AM CDT Sat Apr 13 2019

TXC163-131601-
/O.CAN.KEWX.SV.W.0029.000000T0000Z-190413T1645Z/
Frio TX-
1052 AM CDT Sat Apr 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRIO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2891 9879 2905 9834 2884 9815 2871 9879
TIME...MOT...LOC 1551Z 253DEG 34KT 2886 9866 

$$

TXC013-131645-
/O.CON.KEWX.SV.W.0029.000000T0000Z-190413T1645Z/
Atascosa TX-
1052 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR CENTRAL ATASCOSA COUNTY...

At 1051 AM CDT, a severe thunderstorm was located over Charlotte,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pleasanton, Jourdanton, Charlotte, Christine, Coughran, Dobrowolski,
McCoy, Davis and Hindes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 2891 9879 2905 9834 2884 9815 2871 9879
TIME...MOT...LOC 1551Z 253DEG 34KT 2886 9866 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
158 
WWUS54 KEWX 131606
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1106 AM CDT Sat Apr 13 2019

TXC013-131645-
/O.CON.KEWX.SV.W.0029.000000T0000Z-190413T1645Z/
Atascosa TX-
1106 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR CENTRAL ATASCOSA COUNTY...

At 1105 AM CDT, a severe thunderstorm was located over Jourdanton,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pleasanton, Jourdanton, Charlotte, Christine, Coughran, Dobrowolski,
McCoy, Davis and Hindes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 2891 9879 2905 9834 2884 9815 2871 9879
TIME...MOT...LOC 1605Z 253DEG 34KT 2890 9851 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
414 
WWUS54 KEWX 131624
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1124 AM CDT Sat Apr 13 2019

TXC013-131633-
/O.CAN.KEWX.SV.W.0029.000000T0000Z-190413T1645Z/
Atascosa TX-
1124 AM CDT Sat Apr 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ATASCOSA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2891 9879 2905 9834 2884 9815 2871 9879
TIME...MOT...LOC 1622Z 253DEG 34KT 2895 9832 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:08 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 13, 9:08 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
908 AM CDT Sat Apr 13 2019

.UPDATE...
A Severe Thunderstorm Watch has been issued for areas along and east
of Llano to Crystal City in Zavala County through 3 PM this
afternoon. A line of strong to severe thunderstorms along Highway 83
continues to move eastward with other isolated strong to severe
storms ahead of this line affecting areas west of San Antonio and
northeast of the Austin metro areas. The line of storms will continue
to move to the northeast for the next several hours. The main impacts
of these storms are anticipated to be large hail on one inch in
diameter and isolated tornadoes. The time frame for these storms to
affect the I-35 corridor is from this current time through 3 PM this
afternoon. Storms could clear the Bexar County around 1 or 2 PM this
afternoon per latest HiRes model guidance.

&&

.PREV DISCUSSION... /ISSUED 704 AM CDT Sat Apr 13 2019/

AVIATION... /12Z TAFS/
An isolated supercell is moving along Hwy 90 toward San Antonio but
has a long way to go in an area of decreasing shear and instability.
Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there
is a large fetch of streamers showers, and the rapid refresh runs as
a whole portrays a better chance for a broken line of storms to pass
through between 15Z and 17Z. Thus will include a 4 hour tempo window
to account for both scenarios as the streamer showers should
intensify after daybreak. There is a weak line of convection tapering
off on the Srn in just upstream from DRT, so will allow for an hour
or two of vcts before the wind shift to the west. Low cigs have set
up over AUS with some vsbys down to near 1 mile with light rain. This
should mix better in the next hour or two with a more southerly wind
trend developing. Have increased the shift to forward an hour at
SAT/SSF as the mixing might kick in a SW wind increase and a more
gradual shift with the front. Meanwhile the more sharp wind shift is
still expected at AUS. Mid-afternoon wind gusts still look to
approach 35 knots, and some wrap-around light sprinkles could linger
into the afternoon hours at AUS while skies clear faster over the
remaining TAF sites.

PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/

SHORT TERM (Today through Sunday)...
Early morning water vapor imagery shows a compact shortwave trough
beginning to negatively tilt over West Texas. At the surface, height
falls associated with this feature have induced a surface low
located near Ozona with an attendant warm front stretching east
towards Waco and a cold front draped from the low southwest towards
Lajitas. Greatest upper level divergence focusing across West
Central and North Texas this morning has resulted in most development
occurring along and north of this warm front, but a supercell has
managed to develop just south of Del Rio as the main mid-level trough
axis swings towards the Rio Grande.

Given the anticipated trajectory of the West Texas shortwave trough,
expect best forcing for thunderstorm development to continue to
remain north of the region through the morning hours. Continued warm
air advection combined with smaller waves embedded in the flow aloft
will still result in isolated to scattered development through the
morning hours, but greatest coverage is expected to be north of the
region. For activity that is able to develop, SPC Mesoanalysis shows
a local enhancement in low level helicities in the vicinity of the
surface low and this will contribute to at least a transient tornado
threat as cells continue to develop this morning. This wind energy
will also help accelerate updrafts and contribute to the potential
for large hail with stronger thunderstorms.

Regional radar mosaic shows thunderstorms beginning to congeal into
a line along the cold front across Terrell, Crockett, and Irion
counties as the surface low begins to eject eastward. High resolution
guidance is consistent in this broken line of thunderstorms moving
eastward across the Edwards Plateau and Hill Country through the
morning hours. A brief severe threat for large hail and damaging
winds may rematerialize mid to late morning as thunderstorms along
the front are able to tap into some surface based instability from
daytime heating and very steep lapse rates near 8 C/km, but this
window will quickly close as the system and cold front exits to the
east this afternoon. Behind the cold front, strong west to northwest
winds 15 to 25 MPH with gusts approaching 40 MPH will be possible
across the region and a Wind Advisory is in effect for portions of
the region through tonight for these gradient winds.

Drier conditions are expected tonight with winds beginning to
decrease as the surface pressure gradient relaxes. Colder air
filtering into the region will allow for lows in the upper 30s to mid
40s on Sunday morning and highs in the upper 60s to mid 70s with dry
conditions continuing.

LONG TERM (Sunday Night through Friday)...
Shortwave ridging builds in across the Southern Plains Sunday night
and lingers through Tuesday ahead of the next approaching wave from
the Pacific, leaving Monday and Tuesday dry with temperatures
gradually warming into the upper 70s in Central Texas to near 90
along the Rio Grande. Moisture return with the approach of the mid-
week system will allow for increasing cloud cover on Tuesday with a
few warm air advection type showers spreading into the region late
Tuesday into Wednesday. As the main disturbance quickly translates
east during the day Wednesday, it will drag a cold front across the
region with a quick shot for showers and thunderstorms as it does.
Drier air behind the front will quickly end rain chances again for
Thursday and Friday with highs falling into the mid 70s to mid 80s by
Friday as the post-frontal airmass settles into the region.

FIRE WEATHER...
Near critical to critical fire weather conditions are expected across
portions of the Rio Grande Plains this afternoon and evening.
Forecast 1-hour fuel moistures are under 4 percent for much of the
Rio Grande Plains today and this, combined with low relative
humidities and gusty northwest winds behind a cold front, will
increase the potential for wildfire spread (particularly in fine
fuels). Forecast soundings show deep mixing (in excess of 8000 feet)
along the Rio Grande today and this will allow for some of the
stronger wind energy associated with the storm system moving across
the Southern Plains to translate to the surface. As a result,
frequent gusts up to 40 MPH may be possible and have continued the
Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79  47  71  52  80 /  80   0   0   0   0
Austin Bergstrom Intl Airport  79  47  71  49  79 /  80   0   0   0   0
New Braunfels Muni Airport     79  46  72  49  81 /  70   0   0   0   0
Burnet Muni Airport            72  43  68  50  78 /  80  -    0   0   0
Del Rio Intl Airport           76  48  77  53  86 /  20   0   0   0   0
Georgetown Muni Airport        76  45  69  50  78 /  80   0   0   0   0
Hondo Muni Airport             79  46  77  50  86 /  40   0   0   0   0
San Marcos Muni Airport        79  46  72  49  81 /  70   0   0   0   0
La Grange - Fayette Regional   81  48  71  49  80 /  80   0   0   0   0
San Antonio Intl Airport       80  47  74  52  82 /  60   0   0   0   0
Stinson Muni Airport           81  49  74  51  82 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar-
Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson.

Wind Advisory from noon today to 7 PM CDT this evening for Atascosa-
Bandera-Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde-
Val Verde-Zavala.

Red Flag Warning from noon today to 8 PM CDT this evening for
Dimmit-Frio-Maverick-Zavala.

&&

Aviation...Runyen
Short-Term/Long-Term...17
Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
607 AM CDT Sat Apr 13 2019

TXZ171>173-183>194-202>209-217>225-228-141115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
607 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated storms across the Rio Grande Plains early this morning
could continue to produce large hail, in excess of golfball size.
Additional possible threats include damaging straight-line winds
and an isolated tornado. Because of this a tornado watch is in
effect for portions of the Rio Grande Plains and Edwards Plateau
through 9 am Saturday. As storms push eastward a broken line of
storms could form with a brief severe threat of large hail and
dmaging winds during the mid to late morning along and east of
Interstate 35.

Winds behind the front this afternoon and tonight will be gusty
with sustained winds around 25 miles per hour, with gusts as high
as 30 to 45 miles per hour. The highest winds across the Rio
Grande Plains and Edwards Plateau are possible between noon and 7
pm on Saturday. The higher winds transition eastward across the
Hill Country and Interstate 35 corridor between 4 pm Saturday and
1 am Sunday.

A Red Flag Warning is in effect for the southwest portions of the
Rio Grande Plains along the Brush Country Saturday afternoon and
evening due to gusty winds and low humidity values.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. But any observed reports
would be appreciated. Feel free to call the office or send the
report through social media.

In the hours before

Special weather statement, Apr 13, 10:08 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1008 AM CDT Sat Apr 13 2019

TXZ219-131600-
Frio TX-
1008 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR FRIO COUNTY UNTIL 1100 AM CDT...

At 1008 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pearsall, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pearsall, North Pearsall, Moore, Goldfinch, Derby, Divot, Bigfoot,
Bluff, Frio Town, Schattel and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2868 9932 2905 9933 2909 9882 2872 9880
TIME...MOT...LOC 1508Z 263DEG 24KT 2885 9912

MO
Special weather statement, Apr 13, 10:09 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1009 AM CDT Sat Apr 13 2019

TXZ171>173-188>193-205>208-131615-
Bexar TX-Blanco TX-Caldwell TX-Williamson TX-Burnet TX-Guadalupe TX-
Comal TX-Gillespie TX-Bastrop TX-Llano TX-Hays TX-Kendall TX-
Travis TX-
1009 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...CALDWELL...HAYS...
NORTHEASTERN GUADALUPE...TRAVIS...BLANCO...SOUTHEASTERN GILLESPIE...
SOUTHEASTERN LLANO...NORTHWESTERN BASTROP...KENDALL...BURNET AND
COMAL COUNTIES UNTIL 1115 AM CDT...

At 1008 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Lampasas to Boerne.
Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Austin, Round Rock, New Braunfels, Cedar Park, Georgetown, San
Marcos, Pflugerville, Kyle, Seguin, Taylor, Buda, Boerne, Lockhart,
Elgin, Burnet, Marble Falls, Kingsland, Luling, Dripping Springs and
Wimberley.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 2965 9763
      2975 9884 3103 9834 3103 9791
TIME...MOT...LOC 1508Z 271DEG 48KT 3115 9823 2979 9874

BMW
Local storm report, Apr 13, 10:12 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             4 N BULVERDE            29.79N 98.46W
04/13/2019  E1.75 INCH       COMAL              TX   PUBLIC

            REPORT OF 1.75 INCHES, 3 MILES NORTH OF
            BULVERDE.

&&

EW
Special weather statement, Apr 13, 10:19 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1019 AM CDT Sat Apr 13 2019

TXZ205>207-131600-
Guadalupe TX-Comal TX-Bexar TX-
1019 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...CENTRAL
BEXAR AND SOUTH CENTRAL COMAL COUNTIES UNTIL 1100 AM CDT...

At 1018 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leon Valley, or 7 miles west of San Antonio, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma, San
Antonio Int Airport, Randolph AFB, Leon Valley, Kirby, Alamo Heights,
Windcrest, Terrell Hills, Garden Ridge, Shavano Park, Hollywood Park,
Olmos Park, St. Hedwig, China Grove and Santa Clara.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
south central Texas.

LAT...LON 2933 9867 2950 9875 2970 9824 2947 9813
TIME...MOT...LOC 1518Z 247DEG 34KT 2945 9863

BF
Local storm report, Apr 13, 10:36 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             3 SSW BALCONES HEIGHTS  29.45N 98.56W
04/13/2019  E0.25 INCH       BEXAR              TX   NWS EMPLOYEE

            REPORT FROM A STAFF MEMBER OF PEA SIZED HAIL
            AT ST. MARYS.

&&

EW
Local storm report, Apr 13, 10:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     HAIL             3 ENE NEW BRAUNFELS     29.73N 98.09W
04/13/2019  E0.25 INCH       COMAL              TX   NWS EMPLOYEE

            STAFF MEMBER REPORTED PEA SIZED HAIL AT
            THEIR HOUSE.

&&

EW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:10 AM CDTSpecial Weather StatementEWXKimble35 min
Apr 13, 3:24 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more22 hr
Apr 13, 3:39 AM CDTSpecial Weather StatementEWXKinney51 min
Apr 13, 4:25 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde50 min
Apr 13, 5:10 AM CDTTornado WarningEWXKinney50 min
Apr 13, 5:43 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Apr 13, 6:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde67 min
Apr 13, 6:50 AM CDTTornado WarningEWXUvalde25 min
Apr 13, 7:17 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 13, 7:20 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde55 min
Apr 13, 7:30 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde60 min
Apr 13, 8:07 AM CDTTornado WarningEWXMedina23 min
Apr 13, 8:12 AM CDTSevere Thunderstorm WarningEWXMedina63 min
Apr 13, 8:20 AM CDTSpecial Weather StatementEWXTravis55 min
Apr 13, 8:22 AM CDTSpecial Weather StatementEWXReal, Uvalde53 min
Apr 13, 8:51 AM CDTTornado WarningEWXBandera, Medina24 min
Apr 13, 9:00 AM CDTSpecial Weather StatementEWXZavala60 min
Apr 13, 9:00 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina60 min
Apr 13, 9:04 AM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 13, 9:11 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 13, 9:19 AM CDTTornado WarningEWXBexar, Medina26 min
Apr 13, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Zavala55 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningEWXBexar, Comal53 min
Apr 13, 10:08 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 13, 10:09 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more66 min
Apr 13, 10:19 AM CDTSpecial Weather StatementEWXBexar41 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningEWXComal, Hays29 min
Apr 13, 10:50 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson55 min
Apr 13, 11:11 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis, Williamson64 min
Apr 13, 11:26 AM CDTSpecial Weather StatementEWXKarnes49 min
Apr 13, 11:27 AM CDTSpecial Weather StatementEWXBastrop48 min
Apr 13, 11:28 AM CDTSpecial Weather StatementEWXWilson47 min
Apr 13, 11:51 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee39 min
Apr 13, 12:10 PM CDTSpecial Weather StatementEWXLee50 min
Apr 13, 12:32 PM CDTSpecial Weather StatementEWXLee43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.